# SDR C2XA11RI131

- Difficulty date: August 9, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 24,971 hours, 13,452 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3124 - EWR - FLIGHT CREW REPORTED L/G AIR GROUND FAIL INDICATION ON EICAS.  EWR MX PERFORMED AIR GROUND SYSTEM RESET AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
